# SDR SWAA2024080520930

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 66,756 hours, 39,977 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN HAS A CRACK IN BIN FLOOR<[01] OK TO CONTINUE PER MEL 25-16-01 SP1 FWD BAG PIT UNUSABLE;[02] R&R FWD CGO COMPARTMENT FLOOR PANEL PER AMM 25-52-10.
